# SDR ASAA2013081895832

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 26,193 hours, 8,064 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FMC DISAGREE ON PUSH BACK, ON RETURN TO GATE, FMC DISAGREE WARNING WENT AWAY.  ACFT GROUNDED.  ACCOMP FIM 34-61-T835.  FMC DISAGREE DOES NOT SHOW.  INTERMITTENT FAULT.  NO FAULTS AT THIS TIME.
